# SDR DALA2015060903950

- Difficulty date: June 10, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 71,730 hours, 29,036 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Not Reported
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE CREW SHUTDOWN RT ENGINE IAW QRH DUE TO LOSS OF FUEL FROM RT TANK.  CREW ALSO REPORTED A RT HYDRAULIC EICAS MESSAGE.  REPLACED RT ENGINE FUEL FILTER.  SYSTEM OPERATION IS NORMAL.
